JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 2, Article 46
On the Cohen $p$-Nuclear Sublinear Operators

    Authors: Achour Dahmane, Mezrag Lahcène, Saadi Khalil,  
    Keywords: Banach lattice, Cohen $p$-nuclear operators, Pietsch's domination theorem, Strongly $p$-summing operators, Sublinear operators.  
    Date Received: 29/01/09  
    Date Accepted: 22/03/09  
    Subject Codes:

46B42, 46B40, 47B46, 47B65.

    Editors: Constantin P. Niculescu,  

Let $ mathcal{SB}(X,Y)$ be the set of all bounded sublinear operators from a Banach space $ X$ into a complete Banach lattice $ Y$. In the present paper, we will introduce to this category the concept of Cohen $ p$-nuclear operators. We give an analogue to ``Pietsch's domination theorem'' and we study some properties concerning this notion.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login